# SDR ASAA2023062843780

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N237AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36357
- Aircraft time: 25,593 hours, 8,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT AFT EMERGENCY LENS COVER IS MISSING. GROUNDED - YES. REPLACED LENS COVER LIGHT OPS CHECK GOOD. A/C OK FOR SERVICE.
